# SDR DALA2023062105053

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,293 hours, 31,526 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0692 -ATO- DUE TO LT AFT (L4) SERVICE DOOR OPEN INDICATION AT 60 KTS ON T/O. CORRECTIVE ACTION: APPLIED MEL 52-71-01. R/R PSEU, OPS NML. ADJUSTED 4L DOOR PROX SENSOR, OPS CK NORMAL.
